# SDR SWIA200819478

- Difficulty date: April 7, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 37,126 hours, 31,375 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR SPRINGS ARE CORRODED.  REPLACED RIGHT EMERGENCY EXIT DOOR HANDLE SPRINGS IAW 52-21-02.
